# SDR FDEA201611234231

- Difficulty date: November 23, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 61,986 hours, 20,995 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20108
- Part serial: SE73035
- Condition: Leaking
- Location: Cockpit
- Part time: 527,600 hours, 2,201 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, NOTICED ALL FOUR OXYGEN BOTTLES WERE  EMPTY,  FOUND COURIER O2 MASK NOT PROPERLY STOWED AND  LEAKING.   REPLACED THE OXYGEN MASK IAW MM 35-13-03-2.  OP AND LEAK CHECKED NORMAL IAW AMM 35-11-01-4-0.   R & R ALL 4 CREW OXYGEN BOTTLES LEAK &  OPS CHECKED GOOD IAW MM 35-11-01-4-0.  ACFT OK FOR  SERVICE
